# SDR AALA972142

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processing Unit
- Part number: UN17315
- Condition: Failed
- Location: Lt Fuel Tank
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

JFK - LEFT TANK FUEL QTY INDICATOR INTERMITTENTLY GOES BLANK.  TOTALIZER GOES BLANK ALSO.  BITE OF FQI BOX SHOWS FAULT CODE C1 51 5355 56 57 58 59 AND 60 TSM POINTS TO LT TANK UNITS AND OR WIRING DEFER L MAIN TANK FUEL TANK TO QTY INOP AS PER MEL 28-11A ENT IN MIC AUTH 11-120DC-C DFRL.  REPLACED FQIS PROCESSOR UNIT.  PERFORMED REQUIRED TESTS.  NO FAULTS OPS CHECK GOOD.  (M)
